MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SCREW, LOCKING BONE, RSP, 5X14; REVERSE PROSTHESIS SHOULDER SYSTEM

ENCORE MEDICAL L.P. SCREW, LOCKING BONE, RSP, 5X14; REVERSE PROSTHESIS SHOULDER SYSTEM
Catalog Number 506-03-114
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - baseplate screw broke/required intervention to prevent impairment/damage (revision).
 
Additional Manufacturer Narrative
The agent reported "(baseplate screws broke)".The previous surgery and the surgery detailed in this event occurred 7 months and 2 weeks apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.The root cause of this complaint was a revision surgery due to broken baseplate screws.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.

Brand Name
SCREW, LOCKING BONE, RSP, 5X14
Common Device Name
REVERSE PROSTHESIS SHOULDER SYSTEM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18213161
Report Number1644408-2023-01705
Device Sequence Number15108830
Product Code PHX
UDI-Device Identifier00888912024532
UDI-Public00888912024532
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Catalogue Number506-03-114
Device Lot Number831C2232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-122 , LOT 833C1961; 506-03-126 , LOT 834C2077; 508-32-204 , LOT 769P2489; 508-36-101 , LOT 869C3668; 509-00-036 , LOT 378P1455
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale